Alert archive / Mississippi / Flash Flood Warnings in 2023
Flash Flood Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 6, 2023, 6:57 PM CDT for Bolivar County, Mississippi. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2023, 6:57 PM CDT (23:57 UTC)
- Expired
- Jul 6, 2023, 8:30 PM CDT
- In force
- 93 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 12.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666
WGUS54 KJAN 062357
FFWJAN
MSC011-070130-
/O.NEW.KJAN.FF.W.0034.230706T2357Z-230707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
657 PM CDT Thu Jul 6 2023
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southern Bolivar County in northwestern Mississippi...
* Until 830 PM CDT.
* At 657 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 2 to 2.5 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rosedale, Benoit, Beulah and Pace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3373 9115 3377 9114 3378 9113 3377 9111
3378 9105 3376 9102 3378 9099 3379 9099
3382 9105 3385 9107 3387 9107 3390 9103
3378 9077 3359 9099 3366 9107 3368 9103
3369 9103 3371 9105 3372 9107 3371 9112
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:37 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 6, 3:37 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Jackson MS 337 PM CDT Thu Jul 6 2023 ...New DISCUSSION... .DISCUSSION... Issued at 300 PM CDT Thu Jul 6 2023 Late this afternoon through Friday: An active, hot and humid, summer weather pattern continues in the near term. The circulation associated with an MCV dropping southeast into northern MS is helping to enhance moisture convergence/instability from the ArkLaMiss Delta region into north central MS, and a considerable amount of convective precip has developed as a result. Another upstream MCV in the ArkLaTex region will likely help to enhance convection for the rest of the day by promoting additional multicell storm development. The potential for microbursts will peak late this afternoon into the early evening in the very unstable (sfc- based CAPE ~4000 j/kg), and additional storms may develop as outflow approaches from the south. A marginal risk continues to be messaged for this threat. Storms will diminish later this evening with mostly quiet weather conditions overnight through early Friday morning. The environment should be similar to today as the air heats up Friday, but greater moisture convergence looks to focus over eastern portions of the area, and perturbed upper level flow could potentially help enhance multicell storm clusters once again. A few damaging microbursts certainly can't be ruled out for Friday afternoon/evening. /EC/ Friday night through late next week: An increasingly amplified upper pattern should increase deep layer shear amid a hot and humid airmass typical for this time of year, which will keep rain and storm chances throughout the long term forecast period. Given the lack of airmass change, mesoscale features will play a big role in how day-to-day events play out. Persistent northwest flow aloft will once again be favorable to steer disturbances from the southern plains into our area, and MCS intensity will likely have to be assessed each day. Unlike previous MCS events, midlevel lapse rates are not expected to be as steep within this pattern (6 c/km, 24-26 vertical totals) which may keep events from becoming as intense as observed previously. Even still, flow will be greater than usual for this time of year (25-35kts deep layer shear). At the surface, a stalled boundary early next week may serve as a focus for storms and could produce heavy rainfall amid increasing PWATs (2.2 -2.4 inches, which is about max when compared to sounding climatology). Rainfall totals could add up as storms train along the boundary and slow storm motions could increase flooding threat. This will likely have to be monitored in the coming days for a potential flood HWO. Current analysis by WPC highlights our area in a slight risk for excessive rainfall for early next week. Additionally, we are still dealing with the heat and humidity. There are no signs of this letting up as the pattern remains persistent. With dewpoints in the upper 70s to near 80, heat indices are likely to rise into the triple digits each day, especially for our western half. Given rain and storm chances, dangerous heat will be uncertain throughout the upcoming week and will have to be monitored each day. By late next week, rising heights and a northerly shift of the baroclinic zone could decrease rain and storm chances, especially for areas west of I-55, thereby increasing heat stress and heat HWO could be needed in future forecasts. /SAS/ && .AVIATION... (18Z TAFS) Issued at 105 PM CDT Thu Jul 6 2023 VFR conditions and light surface wind will prevail for the most part through this evening and into the overnight. Exceptions could be associated with brief TSRA encounters this aftn/evng. As we go into late night/early Fri morning, considerable MVFR/IFR category stratus may develop and impact sites for several hours. Low ceilings should quickly improve during the mid/late morning. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 90 73 93 / 30 60 30 40 Meridian 71 92 72 93 / 50 60 30 50 Vicksburg 72 90 74 93 / 40 50 20 20 Hattiesburg 73 92 73 94 / 30 60 30 50 Natchez 71 90 73 93 / 40 50 30 30 Greenville 72 89 73 92 / 30 50 20 40 Greenwood 72 90 73 93 / 20 50 30 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && EC/SAS20/EC
Hazardous weather outlook, Jul 6, 2:39 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 239 PM CDT Thu Jul 6 2023 ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059-060-071945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Claiborne- Jefferson-Adams- 239 PM CDT Thu Jul 6 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/4.png) Tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Dangerous heat with heat index values of 105 to 110 degrees is expected for extreme southeast Arkansas, northesastern Louisiana,and western Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for extreme southeast Arkansas and north central Mississippi Saturday through Saturday night. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with heat index values near 105 degrees is possible for eastern Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday through Saturday night. MSZ034-035-040>043-047-048-054-061>063-071945- Washington-Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Copiah-Franklin MS-Lincoln-Lawrence- 239 PM CDT Thu Jul 6 2023 This hazardous weather outlook is for portions of central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/4.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Dangerous heat with heat index values of 105 to 110 degrees is expected for extreme southeast Arkansas, northesastern Louisiana,and western Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for extreme southeast Arkansas and north central Mississippi Saturday through Saturday night. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with heat index values near 105 degrees is possible for eastern Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday through Saturday night. MSZ018-019-025>033-036>039-044>046-049>052-055>058-064>066- 072>074-071945- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake- Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 239 PM CDT Thu Jul 6 2023 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Friday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Dangerous heat with heat index values of 105 to 110 degrees is expected for extreme southeast Arkansas, northesastern Louisiana,and western Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for extreme southeast Arkansas and north central Mississippi Saturday through Saturday night. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with heat index values near 105 degrees is possible for eastern Mississippi on Saturday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Saturday night. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 6, 5:21 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
521 PM CDT Thu Jul 6 2023
MSZ055-062300-
Simpson MS-
521 PM CDT Thu Jul 6 2023
...A strong thunderstorm will impact portions of central Simpson
County through 600 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pinola, or near Mendenhall. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Mendenhall, D'Lo and Braxton around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3178 8996 3195 9017 3205 9001 3205 8998
3191 8971
TIME...MOT...LOC 2221Z 226DEG 2KT 3194 8997
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
AJSpecial weather statement, Jul 6, 5:25 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
525 PM CDT Thu Jul 6 2023
LAZ015-023-062300-
Richland LA-Franklin LA-
525 PM CDT Thu Jul 6 2023
...A strong thunderstorm will impact portions of southwestern
Richland and northeastern Franklin Parishes through 600 PM CDT...
At 525 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mangham, or 9 miles north of Winnsboro, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Crowville around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3238 9190 3240 9153 3225 9152 3226 9155
3225 9156 3223 9152 3222 9152 3222 9154
3221 9155 3221 9152 3216 9152 3225 9190
TIME...MOT...LOC 2225Z 269DEG 8KT 3230 9175
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Jul 6, 5:31 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
531 PM CDT Thu Jul 6 2023
MSZ048-062315-
Hinds MS-
531 PM CDT Thu Jul 6 2023
...A strong thunderstorm will impact portions of southern Hinds
County through 615 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm near
Raymond, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Raymond around 540 PM CDT.
Jackson and Dry Grove around 550 PM CDT.
Byram around 600 PM CDT.
Terry around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3233 9065 3241 9048 3218 9021 3218 9024
3216 9024 3215 9025 3215 9024 3213 9025
3212 9024 3211 9025 3210 9024 3205 9045
3205 9049
TIME...MOT...LOC 2231Z 310DEG 23KT 3226 9047
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Jul 6, 5:59 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
559 PM CDT Thu Jul 6 2023
LAZ016-MSZ047-062345-
Madison LA-Warren MS-
559 PM CDT Thu Jul 6 2023
...Strong thunderstorms will impact portions of central Madison
Parish in northeastern Louisiana and western Warren Counties through
645 PM CDT...
At 559 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tendal to near Tallulah to near Afton.
Movement was northeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Tallulah around 605 PM CDT.
Mansford around 625 PM CDT.
Vicksburg, Eagle Bend, Mound, Omega, Le Tourneau and Yokena around
645 PM CDT.
Other locations impacted by these storms include Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3248 9138 3254 9120 3254 9113 3256 9111
3256 9107 3258 9102 3258 9096 3242 9096
3216 9092 3215 9117 3220 9116 3221 9112
3224 9112 3225 9113 3224 9120
TIME...MOT...LOC 2259Z 239DEG 10KT 3249 9135 3237 9117 3221 9114
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Jul 6, 6:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
614 PM CDT Thu Jul 6 2023
MSZ049-055-070000-
Rankin MS-Simpson MS-
614 PM CDT Thu Jul 6 2023
...A strong thunderstorm will impact portions of southern Rankin and
north central Simpson Counties through 700 PM CDT...
At 614 PM CDT, Doppler radar was tracking a strong thunderstorm over
Star, or 7 miles southeast of Florence, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Piney Woods around 620 PM CDT.
Star around 625 PM CDT.
Florence around 635 PM CDT.
Cato around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3205 9023 3207 9024 3207 9023 3209 9024
3209 9023 3210 9024 3214 9024 3218 9022
3218 9021 3219 9021 3214 8980 3194 8998
TIME...MOT...LOC 2314Z 211DEG 6KT 3208 9004
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Jul 6, 6:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
633 PM CDT Thu Jul 6 2023
MSZ046-070015-
Kemper MS-
633 PM CDT Thu Jul 6 2023
...A strong thunderstorm will impact portions of northeastern Kemper
County through 715 PM CDT...
At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near
Electric Mills, or 14 miles east of De Kalb, moving southeast at 30
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Kemper
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3268 8838 3283 8865 3293 8844 3288 8835
TIME...MOT...LOC 2333Z 312DEG 28KT 3280 8842
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AJThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:05 PM CDT | Special Weather Statement | JAN | Hinds | 40 min |
| Jul 5, 7:26 PM CDT | Special Weather Statement | JAN | Noxubee | 49 min |
| Jul 5, 7:29 PM CDT | Special Weather Statement | JAN | Holmes | 46 min |
| Jul 5, 7:46 PM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Jul 5, 8:44 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jul 5, 9:15 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Jul 5, 9:46 PM CDT | Special Weather Statement | JAN | Grenada, Leflore | 44 min |
| Jul 6, 2:36 PM CDT | Special Weather Statement | JAN | Holmes | 39 min |
| Jul 6, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 19 min |
| Jul 6, 3:13 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Yazoo | 47 min |
| Jul 6, 3:48 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 6, 3:56 PM CDT | Special Weather Statement | JAN | Yazoo | 64 min |
| Jul 6, 4:32 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jul 6, 5:03 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Jul 6, 5:21 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | JAN | Hinds | 44 min |
| Jul 6, 6:14 PM CDT | Special Weather Statement | JAN | Simpson | 46 min |
| Jul 6, 6:33 PM CDT | Special Weather Statement | JAN | Kemper | 42 min |
Nearby
Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.